MathSciNet Relay Station
MathSciNet bibliographic data
MR860869 (87k:47104) 47D25 (46H10 47A15 47D05)
Hadwin, Donald; Nordgren, Eric; Radjabalipour, Mehdi; Radjavi, Heydar; Rosenthal, Peter A nil algebra of bounded operators on Hilbert space with semisimple norm closure. Integral Equations Operator Theory 9 (1986), no. 5, 739–743.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement